The Stacks project

Bibliography entry Franke

author
Franke, Jens
title
On the Brown representability theorem for triangulated categories
year
2001
journal
Topology
volume
40
number
4
pages
667–680
url
https://doi.org/10.1016/S0040-9383(99)00034-8

@ARTICLE{Franke,
    AUTHOR = "Franke, Jens",
    TITLE = "On the {B}rown representability theorem for triangulated categories",
    JOURNAL = "Topology",
    VOLUME = "40",
    YEAR = "2001",
    NUMBER = "4",
    PAGES = "667--680",
    ISSN = "0040-9383",
    URL = "https://doi.org/10.1016/S0040-9383(99)00034-8"
}

      

This item is referenced in 1 tag:

  • in Section 19.15: Brown representability and Grothendieck abelian categories